# SDR AALA20160731006

- Difficulty date: July 31, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 67,519 hours, 7,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT AT SEAT 23C IS INOPERATIVE. REMOVED AND REPLACED PROXIMITY LIGHT AT SEAT 23C IAW AMM 33-51-05. SYSTEM CHECKED NORMAL.
